Alert archive / Alabama / Freeze Warnings in 2014
Freeze Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this freeze warning at Nov 12, 2014, 4:25 AM CST for 39 counties in Alabama. It took effect at Nov 13, 2014, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2014, 4:25 AM CST (10:25 UTC)
- In effect from
- Nov 13, 2014, 9:00 PM CST
- Expired
- Nov 14, 2014, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
861 WWUS74 KBMX 121025 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 425 AM CST WED NOV 12 2014 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED THURSDAY NIGHT THROUGH FRIDAY MORNING... .THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO FILTER INTO CENTRAL ALABAMA THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END TO THE GROWING SEASON. ALZ011>015-017>050-130000- /O.NEW.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 425 AM CST WED NOV 12 2014 ...FREEZE WARNING IN EFFECT FROM 9 PM THURSDAY TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THURSDAY TO 9 AM CST FRIDAY. * TEMPERATURES...IN THE 24 TO 32 DEGREE RANGE. * IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE VEGETATION AND WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
350 WWUS74 KBMX 122000 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CST WED NOV 12 2014 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED THURSDAY NIGHT THROUGH FRIDAY MORNING... .THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO FILTER INTO CENTRAL ALABAMA THURSDAY THROUGH EARLY FRIDAY MORNING. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END TO THE GROWING SEASON. ALZ011>015-017>050-131200- /O.CON.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 200 PM CST WED NOV 12 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 9 AM CST FRIDAY... * TEMPERATURES...IN THE 22 TO 30 DEGREE RANGE. * IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE VEGETATION AND WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. && $$
842 WWUS74 KBMX 131130 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 530 AM CST THU NOV 13 2014 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT THROUGH FRIDAY MORNING... .THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO FILTER INTO CENTRAL ALABAMA TONIGHT THROUGH EARLY FRIDAY MORNING. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END TO THE GROWING SEASON. DUE TO THE LIKELIHOOD OF THIS WIDESPREAD FREEZE...ADDITIONAL FREEZE/FROST PRODUCTS ARE NOT EXPECTED AFTER FRIDAY MORNING. ALZ011>015-017>050-140000- /O.CON.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 530 AM CST THU NOV 13 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... * TEMPERATURES...IN THE 22 TO 28 DEGREE RANGE. * IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE VEGETATION AND WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. && $$
750 WWUS74 KBMX 132109 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 309 PM CST THU NOV 13 2014 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT THROUGH FRIDAY MORNING... .THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO FILTER INTO CENTRAL ALABAMA TONIGHT THROUGH EARLY FRIDAY MORNING. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END TO THE GROWING SEASON. DUE TO THE LIKELIHOOD OF THIS WIDESPREAD FREEZE...ADDITIONAL FREEZE/FROST PRODUCTS ARE NOT EXPECTED AFTER FRIDAY MORNING. ALZ011>015-017>050-141200- /O.CON.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 309 PM CST THU NOV 13 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... * TEMPERATURES...IN THE 22 TO 28 DEGREE RANGE. * IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE VEGETATION AND WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. && $$
424 WWUS74 KBMX 140418 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1018 PM CST THU NOV 13 2014 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT THROUGH FRIDAY MORNING... .THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO FILTER INTO CENTRAL ALABAMA TONIGHT THROUGH EARLY FRIDAY MORNING. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END TO THE GROWING SEASON. DUE TO THE LIKELIHOOD OF THIS WIDESPREAD FREEZE...ADDITIONAL FREEZE/FROST PRODUCTS ARE NOT EXPECTED AFTER FRIDAY MORNING. ALZ011>015-017>050-141500- /O.CON.KBMX.FZ.W.0007.000000T0000Z-141114T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1018 PM CST THU NOV 13 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... * TEMPERATURES...IN THE 22 TO 28 DEGREE RANGE. * IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE VEGETATION AND WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Nov 11, 11:48 PM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Nov 11, 11:48 PM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1148 PM CST TUE NOV 11 2014 .UPDATE... FOR 06Z AVIATION. && .DISCUSSION... FRONT IS PROGRESSING THROUGH THE NORTHWEST PART OF THE STATE THIS EVENING WITH NORTH WINDS AND TEMPERATURES FALLING ALREADY AT HALEYVILLE. ONLY LIGHT SHOWERS ARE EXPECTED IF YOU ARE LUCKY... AND MAINLY ACROSS THE I-59 CORRIDOR TONIGHT. ACROSS THE SOUTHEAST THE BETTER MOISTURE IS SLOW TO PROGRESS AND TEMPERATURES ARE FALLING BETTER THAN PREVIOUSLY THOUGHT. HAVE TWEAKED LOWS DOWN A TAD SOUTHEAST BUT STILL DEFINITELY NOT AS LOW AS NORTHWEST PART OF STATE BEHIND FRONT. TEMPERATURES WILL BE DIFFICULT AT BEST WITH SWINGS DUE TO WINDS/CLOUDS ALONG WITH FROPA TIMING. 08 && .AVIATION... 06Z TAF DISCUSSION. I'M STARTING TO GET A FEEL FOR THE TRANSITION FROM VFR TO IFR CONDITIONS ASSOCIATED WITH THE PASSAGE OF THE COLD FRONT CURRENTLY MOVING ACROSS THE STATE. WHEN THE FRONT FIRST REACHES AN AREA...THE WINDS GO FROM LIGHT/CALM TO NORTHWEST AT 5 TO 10 KTS... AND THERE IS AN INITIAL CLOUD DECK AROUND 4000-5000 FEET. SEVERAL HOURS LATER...THE WINDS PICK UP OUT OF THE NORTHWEST A BIT MORE (PERHAPS WITH A FEW GUSTS)...AND THE CEILINGS DROP TO 1000 FEET OR LOWER. THAT LOWER CLOUD DECK HIT TCL RIGHT BEFORE THE CURRENT SET OF TAFS WERE ISSUED...AND I'VE TRIED TO TIME OUT THE TRANSITION AT DOWNSTREAM TAF LOCATIONS. THE CEILING SHOULD LIFT A BIT BY WEDNESDAY AFTERNOON...BUT I HAVE MY DOUBTS THAT CONDITIONS WILL CLEAR OUT OR BECOME DECIDEDLY VFR UNTIL AT LEAST WEDNESDAY NIGHT. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 11, 5:57 PM CST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 557 PM CST TUE NOV 11 2014 ALZ011>015-017>050-130000- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 557 PM CST TUE NOV 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BELOW FREEZING TEMPERATURES ARE EXPECTED BOTH FRIDAY AND SATURDAY MORNINGS ACROSS CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Alabama, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.